# SDR HEEA967249

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hangar Bracket
- Part number: 206033412119A
- Condition: Mis Mfg
- Location: Tailboom
- Component: 206033004003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW HANGER BEARING SUPPORT BRACKET AFT VERTICAL LEG IS BOWED AND BRACKET IS TOO WIDE BETWEEN VERTICAL FLANGES.
